Facebook Pixel
EmpowHER Guest

I'm on thyroxin tablets for 20;years.I cannot loose weight and feel heavy .bloated all the time.what can I do

By Anonymous September 7, 2017 - 8:49am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

When was the last time you had a complete physical exam including a blood test to check your thyroid levels?

If the does of thyroxin is adequate, the next step is to look at your diet and level of physical activity. The best way to lose weight is to burn more calories than you consume.


September 7, 2017 - 9:00am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Weight Loss

Get Email Updates

Related Checklists

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!